User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Kevei, P. and Mason, D.M. 
Title:
On the Breiman conjecture 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Proceedings of the American Mathematical Society 
Year:
2016 
Journal volume:
144 
Year / month:
2016-02 
Quarter:
1. Quartal 
Month:
Feb 
Journal issue:
Pages contribution:
4043-4053 
Language:
en 
Fulltext / DOI:
Print-ISSN:
0002-9939 
E-ISSN:
1088-6826 
Notes:
Published electronically 
Status:
Erstveröffentlichung 
Date of publication:
17.02.2016 
Semester:
WS 15-16 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text